Regeneration in Clifford Analysis
Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 291
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2000_14_3-4_a9,
author = {Y. Fukushima},
title = {Regeneration in {Clifford} {Analysis}},
journal = {Mathematica balkanica},
pages = {291},
year = {2000},
volume = {14},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a9/}
}
Y. Fukushima. Regeneration in Clifford Analysis. Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 291. http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a9/